| Model Number |
BF-XT190 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Flare or Flash (2942)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported event was confirmed.A definitive root cause could be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of it just collapsed.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, burnt plastic distal end cover was found.There was no patient involvement.